# SDR IXXA20161117116

- Difficulty date: July 27, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LOWER CARGO FORWARD WALL, CENTER AND CENTER RIGHT WALL SUPPORTS AND ANGLE BRACKET AT THE BOTTOM. FABRICATED NEW LOWER FORWARD LINE CLAMP IAW 272T4515 ASSEMBLY-7. . INSTALLED IAW SRM 51-40-02.
